Open Access
Translator Disclaimer
2005 Boundedness of weak solutions to some linear elliptic equations with measure data
M. Di Giampaolo, F. Leonetti
Differential Integral Equations 18(12): 1371-1382 (2005).

Abstract

We prove boundedness of weak solutions $u$ to some linear elliptic equations in divergence form $$-div(a(x)Du(x))=\mu\,.$$ On the right-hand side we have a Radon measure $\mu$ with a suitable decay on balls $ 0\leq\mu(B(x,\rho))\leq c\rho^{s}. $

Citation

Download Citation

M. Di Giampaolo. F. Leonetti. "Boundedness of weak solutions to some linear elliptic equations with measure data." Differential Integral Equations 18 (12) 1371 - 1382, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35179
MathSciNet: MR2174977

Subjects:
Primary: 35R05
Secondary: 35B65 , 35D10 , 35J15

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.18 • No. 12 • 2005
Back to Top